# SDR UALA2012010600136

- Difficulty date: January 5, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1373 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY LOADER, DAMAGE AFT OF AFT CARGO DOOR ABOUT 10 INCHES IN FRONT OF EXTERIOR AREA LIGHT.   DAMAGE IS LOCATED BETWEEN STRINGER 27R AND 28R.  BS 1373. MEASURES 4"X4".350 DEEP, GOUGES ARE .030 AND .060 DEEP.  FRAME SHEAR TIE FOUND CRACKED AT BS 1373.  REPAIRED FUSELAGE SKIN & SHEAR TIES BY RESTORING THE DISCREPANT LOCATION FOLLOWING EA PD67-53-042 AND ECRA 5360-0119.
